# SDR QXEA0200446

- Difficulty date: February 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT INBOARD SEAT TRACK, INBOARD FLANGE HAS CHAFE FROM FLOORBOARD JUST FORWARD OF CAMLOCK RECEPTACLE AT FRAME 14755.  REPAIRED IAW FOKKER MM 53-40-01, PAGE 206, FIGURE 205 AND SRM 51-10-4, PAGE 9.
